# SDR DALA2025061604517

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 23,906 hours, 2,746 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DOOR ASSIST BOTTLES ON 2R AND 4R REQ SVC/LOW. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLES PER A330 AMM 52-15. (7501653)
